PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 134 | 2 | 99-110
Tytuł artykułu

Maps on matrices that preserve the spectral radius distance

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let ϕ be a surjective map on the space of n×n complex matrices such that r(ϕ(A)-ϕ(B))=r(A-B) for all A,B, where r(X) is the spectral radius of X. We show that ϕ must be a composition of five types of maps: translation, multiplication by a scalar of modulus one, complex conjugation, taking transpose and (simultaneous) similarity. In particular, ϕ is real linear up to a translation.
Słowa kluczowe
Czasopismo
Rocznik
Tom
134
Numer
2
Strony
99-110
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-06-27
Twórcy
autor
  • Department of Mathematics and Statistics, University of Victoria, Victoria, B.C., Canada V8W 3P4 , sourour@math.uvic.ca
Bibliografia
  • [1] R. Bhatia and P. Šemrl, Approximate isometries on Euclidean spaces, Amer. Math. Monthly 104 (1997), 497-504.
  • [2] A. A. Jafarian and A. R. Sourour, Spectrum-preserving linear maps, J. Funct. Anal. 66 (1986), 255-261.
  • [3] M. Jerison, The space of bounded maps into a Banach space, Ann. of Math. 52 (1950), 307-327.
  • [4] S. Mazur et S. Ulam, Sur les transformations isométriques d'espaces vectoriels normés, C. R. Acad. Sci. Paris 194 (1932), 946-948.
  • [5] P. Šemrl, Linear maps that preserve the nilpotent operators, Acta Sci. Math. (Szeged) 61 (1995), 523-534.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv134i2p99bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.